# SDR SIMA20170821006

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 42,016 hours, 38,951 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 14522496007
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ACTUATING HANDLE CUTOUT AFT END CRACKED.  PERFORMED A PERMANENT REPAIR IAW ERS-EM-52MR-795.
